MAUDE Adverse Event Report: HEARTFLOW, INC. HEARTFLOW ANALYSIS

HEARTFLOW, INC. HEARTFLOW ANALYSIS
Model Number FFRCT VERSION 3
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of heartflow's internal review, we identified a potential false negative.Hfid # (b)(6): the investigation determined that the distal left main was modeled larger than indicated in the computed tomography (ct) data due to misinterpretation by heartflow's automated technology and inspection process.Heartflow will be notifying the customer of the investigation results.While heartflow has identified this issue, at this moment the customer has not provided any feedback indicating a safety event with the patient.Heartflow's analysis instructions for use include the following warning: due to the variability in the heartflow analysis, the output should be reviewed as one of several clinical data points to be used in conjunction with the patient's original ct images, clinical history, symptoms, and other diagnostic tests, as well as an appropriately trained clinician's clinical judgment, to evaluate the patient.The heartflow analysis process is dependent on the quality of the imaging data provided.Ffrct values may be affected by assumptions needed to resolve anatomy in areas of uncertainty, whether provided by the physician or made by heartflow case analysts.
 
Event or Problem Description
Heartflow identified a potential false negative result.

Brand Name
HEARTFLOW ANALYSIS
Common Device Name
HEARTFLOW ANALYSIS
Manufacturer (Section D)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041 1530
Manufacturer (Section G)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041 1530
Manufacturer Contact
avelina alvarado
331 e evelyn ave
mountain view, CA 94041-1530
6502411221
MDR Report Key21902732
Report Number3021637148-2025-00003
Device Sequence Number8794906
Product Code PJA
UDI-Device Identifier00853341006060
UDI-Public(01)00853341006060(10)FFRCT_3.38.0.4(11)2025-03-24
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFFRCT VERSION 3
Device Lot NumberFFRCT_3.38.0.4
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown